# SDR SWAA2016071853987

- Difficulty date: July 9, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 62,894 hours, 37,496 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FORWARD TRUNNION SUPPORT FITTING LUG FACE CORRODED.  R & R FITTING IAW EA.
